# SDR FDEA201206062107

- Difficulty date: June 6, 2012
- Submitted: June 6, 2012
- Operation: Air carrier
- Aircraft: N257FE
- Make and model: Boeing 727233
- Aircraft serial: 20939
- Aircraft time: 58,987 hours, 37,742 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31073101
- Part serial: 1832
- Condition: Unwanted Deploy
- Location: Cargo
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

FORWARD CARGO SLIDE DEPLOYED FROM DOOR BEING OPENED EXTERNALLY.  STOWED SLIDE AS REQUIRED IN REF TO AMM 25-60-015-2.  ACFT IS OK FOR SERVICE.
